It appears you have not yet Signed Up with our community. To Sign Up for free, please click here....



Obsessive Compulsive Disorder (OCD) Message Board


Post New Thread   Closed Thread
LinkBack Thread Tools
Old 09-10-2004, 06:53 AM   #1
Senior Member
 
Join Date: Aug 2004
Posts: 121
Christine1984 HB User
I keep obsessing about starting new medications

Hey Everyone!! This is christine!!! Im so tired!!! Havent slept in 3 days. My doctor is trying to get me off seroquel, because the doctor thinks I have to much of it in my blood and thats its causing problems. The situation is this 6 months ago, (me being foolish) stooped seroquel cold turkey) which I was on this drug for 6 years. and 6 years straight this drug used to put me to sleep at 100mgs. I stooped this drug for a month in a half and that whole time I couldnt sleeep , I guess this drug caused me to be an insomniac. I finally went back on it, but couldnt sleep at the original 100mgs, so i tried more and eventually the more i tried it worked for me to sleep, but now the doctor thinks i have to much medication in my blood. I dont think so, because my problems started during that period of which I stopped my meds for a month. ( when I stooped my seroquel for a month and didnt sleep I developed numbness and tingiling sensations). During this month i wasnt on any medication, and I still developed numbness and tingiling sensations. I never had this before. When I was on seroquel for 6 years i never had this. Then i stop for a month and dont sleep that whole time i develop these weird problems. The doctoe lowered my seroquel to 200mgs and i cant sleep with that. I can only sleep with 75mg of trileptal and 300mgs of seroquel, but he wants me off of those pills, so he gave me trazodone. I took that last night and it didnt do anything for me. It supposed to make you sleep. but it didnt for me. Oh yeah I forget to tell you how i keep goign on and on about side effects of a medication, before i take it. I have to ask everyone around me do you know anything about this med or that med, then i have to do reserarch, then before i take it i still think im going to get one of the side effects. This is crazy, but i guess thats OCD!!!! swomeone please help!! how can i get rid of being an insomniac? did anyone else get this way from these meds.

 
Sponsors Lightbulb
   
Closed Thread

Similar Threads
Thread Thread Starter Board Replies Last Post
after obsessing for Over a yr, i got Tested today bebe1983 HIV Prevention 11 03-02-2011 09:12 AM
obsessing over certain sounds ? skylar123 Obsessive Compulsive Disorder (OCD) 7 02-22-2008 08:59 PM
Obsessing over things you can't control surething80 Obsessive Compulsive Disorder (OCD) 5 10-15-2007 12:44 AM
how do i stop obsessing over infidelity? kekette12 Relationship Health 13 10-06-2007 07:52 PM
Constant Obsessing ChanceFL Obsessive Compulsive Disorder (OCD) 13 07-08-2007 09:20 PM




Thread Tools

Posting Rules
You may not post new threads
You may not post replies
You may not post attachments
You may not edit your posts

BB code is On
Smilies are On
[IMG] code is Off
HTML code is Off
Trackbacks are Off
Pingbacks are Off
Refbacks are Off




Join Our Newsletter

Stay healthy through tips curated by our health experts.

Whoops,

There was a problem adding your email Try again

Thank You

Your email has been added








TOP THANKED CONTRIBUTORS



Eyes2thesky (10), TrainOfThought (10), paisleyprincess (5), guitarman86 (5), PinkIcecream (4), eddysmom1 (3), Kali333 (3), dee088 (3), Sillygrl (3), BadMalibu (3)

Site Wide Totals

teteri66 (1180), MSJayhawk (1013), Apollo123 (909), Titchou (856), janewhite1 (823), Gabriel (763), ladybud (755), midwest1 (670), sammy64 (668), BlueSkies14 (607)



All times are GMT -7. The time now is 09:11 PM.



Site owned and operated by HealthBoards.comô
Terms of Use © 1998-2014 HealthBoards.comô All rights reserved.
Do not copy or redistribute in any form!